Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 
 

 

Irreducible representations of finite spin groups


Author: G. Lusztig
Journal: Represent. Theory 12 (2008), 1-36
MSC (2000): Primary 20G99
DOI: https://doi.org/10.1090/S1088-4165-08-00324-5
Published electronically: January 30, 2008
MathSciNet review: 2375594
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we present a computation (done by the author in 1983) which yields a multiplicity one statement for the irreducible representations of a finite spin group which, in turn, yields the classification of the irreducible representations of a finite spin group.


References [Enhancements On Off] (What's this?)

  • [DL] P. Deligne and G. Lusztig, Representations of reductive groups over finite fields, Ann. Math. 103 (1976), 103-161. MR 0393266 (52:14076)
  • [L1] G. Lusztig, Irreducible representations of finite classical groups, Inv. Math. 43 (1977), 125-175. MR 0463275 (57:3228)
  • [L2] G. Lusztig, Characters of reductive groups over a finite field, Proc. Int. Congr. Math., Warsaw, 1983, pp. 877-880. MR 804741 (86i:20062)
  • [L3] G. Lusztig, Characters of reductive groups over a finite field, Ann. Math. Studies, vol. 107, Princeton Univ. Press, 1984. MR 742472 (86j:20038)
  • [L4] G. Lusztig, Intersection cohomology complexes on a reductive group, Inv. Math. 75 (1984), 205-272. MR 732546 (86d:20050)
  • [L5] G. Lusztig, On representations of reductive groups with disconnected center, Astérisque 168 (1988), 157-166. MR 1021495 (90j:20083)

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 20G99

Retrieve articles in all journals with MSC (2000): 20G99


Additional Information

G. Lusztig
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139

DOI: https://doi.org/10.1090/S1088-4165-08-00324-5
Received by editor(s): February 27, 2007
Received by editor(s) in revised form: December 26, 2007
Published electronically: January 30, 2008
Additional Notes: The author was supported in part by the National Science Foundation
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society